MathSciNet Relay Station
MathSciNet bibliographic data
MR300334 60G15
Beljaev, Ju. K.; Piterbarg, V. I. The asymptotic behavior of the average number of the $A$-points of upcrossings of a Gaussian field beyond a high level. (Russian) Dokl. Akad. Nauk SSSR 203 (1972), 9–12.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement